# SDR WNH2007F00001

- Difficulty date: May 22, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N73PG
- Make and model: Beech C90A
- Aircraft serial: LJ1607
- Engine: Pwa PT6*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 2871101
- Part serial: M002116
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODING ALTIMETER DISPLAY FADES IN AND OUT TO THE POINT THAT THE INFORMATION DISPLAYED IS ILLEGIBLE TO THE PILOT.  (K)
